# SDR A6WA201240018

- Difficulty date: December 20, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 28,288 hours, 27,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL CONNECTOR PLUG BRACKETS CORRODED AT PLUGS JIMB AND J2M8.  REMOVED AND REPLACED BRACKET.
